New Coupled Fixed-Point Results in Partially Ordered Metric Space for Contractive Mappings

  • Qazi Aftab Kabir, Mayanglambam Siddhartha, Ramakant Bhardwaj, Pankaj Kumar Mishra

Abstract

In this paper, we prove some new fixed-point theorems for contractive mappings in partially ordered metric space which generalize the common unique fixed-point theorem to the case of multivalued mappings in partially ordered metric space with closed bounded set. Our results are the extensions of the results of some well-known recent result in the literature. Example is given showing that our result is proper extensions of the existing ones.

Published
2020-05-28
How to Cite
Qazi Aftab Kabir, Mayanglambam Siddhartha, Ramakant Bhardwaj, Pankaj Kumar Mishra. (2020). New Coupled Fixed-Point Results in Partially Ordered Metric Space for Contractive Mappings. International Journal of Advanced Science and Technology, 29(08), 755 - 760. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/18816
Section
Articles